# SDR DALA2022060203865

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Membrane
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 CRACK INDICATION FOUND IN OPEN HOLE OF PRESSURE DECK MEMBRANE LOCATED ON FRAME 36 AND Y1523 MORE 4 INCHES ( HOLE NUMBER 5 ) LH SIDE CRACK DIRECTION ARE 3 AND 7 O CLOCK. CORRECTIVE ACTION: COMPLIED WITH ERA 598894-14AD REV ORIGINAL. (2259922)
